MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; ANATOMICAL SHOULDER SYSTEM 04.01.0096 METAL HUMERAL HEAD Ø52

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; ANATOMICAL SHOULDER SYSTEM 04.01.0096 METAL HUMERAL HEAD Ø52
Model Number 04.01.0096
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 11 months from primary, the patient came in reporting pain and the surgeon observed the humeral head disassociating from the double center and the cause is unknown.The surgeon revised the head and double decenter.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19-12-2024 lot 2003783: (b)(4) items manufactured and released on 21-10-2020.Expiration date: 2025-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Other device involved: anatomical shoulder system 04.01.0089 double decenter (k170910) lot 2114001: (b)(4) items manufactured and released on 05-01-2022.Expiration date: 2026-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
ANATOMICAL SHOULDER SYSTEM 04.01.0096 METAL HUMERAL HEAD Ø52
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21183999
Report Number3005180920-2024-01164
Device Sequence Number8537713
Product Code KWS
UDI-Device Identifier07630040713191
UDI-Public07630040713191
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model Number04.01.0096
Device Lot Number2003783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale